# SDR UIEA2018091601982

- Difficulty date: September 15, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 76,144 hours, 9,853 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 97980611
- Part serial: 1086
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU NO DUCT PRESSURE. REMOVED AND REPLACED FLOW SENSING MODULE AS PER AMM 49-53-08. OPS CHECK GOOD, P/N OFF 3885081-1 S/N DCN219490. REMOVED AND REPLACED SURGE CONTROL VALVE AS PER AMM 49-53-01, OPS CHECK GOOD.
